BibTeX record journals/amai/ChapdelaineC05

download as .bib file

@article{DBLP:journals/amai/ChapdelaineC05,
  author    = {Philippe Chapdelaine and
               Nadia Creignou},
  title     = {The complexity of Boolean constraint satisfaction local search problems},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {43},
  number    = {1},
  pages     = {51--63},
  year      = {2005},
  url       = {https://doi.org/10.1007/s10472-005-0419-3},
  doi       = {10.1007/s10472-005-0419-3},
  timestamp = {Sun, 28 May 2017 13:20:59 +0200},
  biburl    = {https://dblp.org/rec/journals/amai/ChapdelaineC05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics